Benylin For Children All-In-One Cold and Fever Nighttime 100mL
Health Yourself Today

Benylin For Children All-In-One Cold and Fever Nighttime 100mL

Regular price $11.49 $0.00

Fast relief of runny nose, dry cough, sneezing, sore throat pain, aches and pain so your child can rest.

Dosage: (6 to under 12 years): Shake well before use. For accurate dosing, following instructions carefully. Remove cap and squeeze dose into dosing cup. Use only the measuring cup provided. Give 10mL every 4-6 hours, as needed. Do not give more than 5 doses in 24 hours.

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if your child takes: more than the recommended dose in 24 hours; with other drugs containing acetaminophen. Symptoms of liver damage may include: yellow skin or eyes; dark urine; sweating; nausea; vomiting; stomach pain; unusual tiredness; loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of these reactions occur, stop use and seek medical help right away. 
Do not use: with other products containing acetaminophen or other cough/col or pain/fever medications - if you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist; if your child is allergic to any of the ingredients; this product in children under 6 years of age; with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug; with any other product containing diphenhydramine, even one used on the skin.
Ask a doctor or pharmacist before use if your child: has been told their body breaks down drugs slowly or takes any other medication including warfarin, sedatives or tranquilizers; has liver or kidney disease; glaucoma; difficulty in urination; asthma; chronic lung disease.
When using this product: marked drowsiness or excitability may occur. Sedatives and tranquilizers may increase drowsiness; do not use when a child is engaged in activities requiring mental alertness.
Stop use and ask a doctor if: symptoms last more than 5 days; fever lasts for more than 3 days; sore throat pain lasts for more than 2 days; if new symptosm occur or symptoms worsen, or are accompanied by a high fever or the production of thick yellow/green phlegm. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.

Keep out of reach of children. 
Store between 15°C and 30°C.

Active Ingredients: Each 5mL contains: 
Cough Suppressant: Dextromethorphan Hydrobromide 5mg
Pain Reliever/Fever Reducer: Acetaminophen 160mg
Antihistamine: Diphenhydramine Hydrochloride 6.25mg

Non-Medicinal Ingredients: Carboxymethylcellulose sodium, citric acid, D&C yellow no. 10, FD&C blue no. 1, flavour (includes cinnamon), glycerin, high fructose corn syrup, microcrystalline cellulose, polysorbate 60, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum.